On the convergence classes for entire functions of several complex variables |
|
Author |
m_ m_sheremeta@list.ru
Ivan Franko National University of Lviv
|
Abstract |
Results on the belonging of entire functions to generalized convergence classes earlier obtained by the authors are carried over on entire functions of several complex variables.
|
Keywords |
entire function of several variables; convergence class
|
DOI |
doi:10.15330/ms.46.1.67-71
|
Reference |
1. Sheremeta M.M. On two classes of positive functions and belonging to them of main characteristic of
entire functions// Mat. Stud. – 2003. – V.19, №1. – P. 73–82.
2. Mulyva O.M. Convergence classes in the theory of Dirichlet series// Ukr. Mat. Zh. – 1999. – №3. – P. 35–39. (in Ukrainian) 3. Filevych P.V., Sheremeta M.M. On a convergence class for entire functions// Bull. Soc. Sci. Lettres Lodz, 53, Ser. Rech. Deform. – 2003. – V.40. – P. 5–16. 4. Mulyava O.M., Sheremeta M.M. On a convergence class for Dirichlet series// Bull. Soc. Sci. Lettres Lodz, 50, Ser. Rech. Deform. – 2000. – V.30. – P. 23–30. 5. Gol’dberg A.A. Elementary remarks on the formulas for the determination of the order and the type of entire funtions of several variables// Dokl. AN Arm. SSR. – 1959. – V.29, №4. – P. 145–151. (in Russian) 6. Mulyava O.M. On the belonging of entire functions of several variables to convergence classes// Modern stientific-methodical problems in higher school. Materials of International stientific-methodical Conference: NUFT, 2015. – P. 149–151. (in Ukrainian) 7. Skaskiv O.B., Tarnovetska O.Yu. On convergence classes for series, similar to Taylor-Dirichlet series// Bukovyn. mat. journ. – 2015. – V.3, №3–4. – P. 170–172. (in Ukrainian) |
Pages |
67-71
|
Volume |
46
|
Issue |
1
|
Year |
2016
|
Journal |
Matematychni Studii
|
Full text of paper | |
Table of content of issue |